MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 7 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 7 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101204070
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Swelling (2091); Tissue Damage (2104); Discomfort (2330); Test Result (2695); No Code Available (3191)
Date of Event 02/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Initial reporter occupation: non-healthcare professional: "attorney".(b)(4).
 
Event or Problem Description
Complaint description: litigation alleges patient suffers from pain, discomfort, swelling in her leg, and difficulty sleeping.Update: patient was revised due to pain and a pseudotumor.Update: in addition to what were previously alleged, ppf alleges pseudotumor, metal wear, metallosis, and elevated metal ions.After review of medical records, patient was revised to address pain due to internal orthopaedic prosthetic device, initial encounter.Revision notes stated of scar tissue and remnants of pseudotumor capsule.There was some mild corrosion on the articulation which was removed with a bovie scratch pad.Doi: (b)(6) 2009; dor: (b)(6) 2016; (right hip).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision depuy synthes of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 7 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key8343744
Report Number1818910-2019-84735
Device Sequence Number1915210
Product Code KWA
UDI-Device Identifier10603295000785
UDI-Public10603295000785
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue Number101204070
Device Lot NumberDR9BE1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR